ADVERTISEMENT

Q. I have stomach problem and I am on diabetic drugs for the past four months. Please help.

Answered by
Dr. Ajeet Kumar Lohana
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Aug 06, 2020 and last reviewed on: Aug 29, 2020

Hello doctor,

My stomach is not well. I also take sugar tablet Vinglyn M 1000 for the last four months and BP tablet Telkonol-AM for the last one month. I have attached the x-ray.

#

Hello,

Welcome to icliniq.com.

I have seen you ultrasound abdomen report, that seems normal (attachment removed to protect patient identity).

Kindly let me know for how long your have diabetes? Since it is very important to know its duration and basically control of that diabetes in those past years.

I can see only FBS 113 mg/dl in the document which you sent. I am more interested in the HBA1c levels (glycated hemoglobin), and HOMA IR value, which can be calculated by serum sugar and serum insulin at one time. Kindly share those if present.

Diabetes is notorious to cause diabetic gastroparesis, which means the slowing of stomach secondary to chronic diabetes. This can frequently cause gas problems. But it is only one condition in diabetes, there are others relatively less frequent however, such as small intestinal bacterial overgrowth (SIBO), chronic small intestinal pseudo-obstruction, and lastly IBS (irritable bowel syndrome) and functional bloating and gas. There are foods called FODMAPs which can cause excessive gases.

I may be able if have the opportunity to inquire and know about overall your health. There are a series of questions that are to be asked and answered before I can reach to a judgment about the cause of your symptoms. And, only then I can be able to recommend some target investigations and treatment.


The Probable causes:

Diabetic gastroparesis. SIBO. SIPOS. IBS. Functional bloating and gas. Carbohydrate malabsorption.

Investigations to be done:

Once I make some reasonable conclusive diagnosis.

Regarding follow up:

Follow up to provide more information.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can Aleve and Goody's powder cause stomach upset?

.. hear about your headache. Aleve (Naproxen) and Goody's powder (combination of Aspirin, Acetaminophen, and Caffeine) both contain NSAIDs (non-steroidal anti-inflammatory drugs) like Aspirin, Ibuprofen, Naproxen, Piroxicam, Diclofenac, etc. Although...   Read full

Irritable Bowel Syndrome (IBS) - Symptoms, Causes and Treatment

2) Changes in Bowel Habits: There are changes in bowel habits overlap between constipation and diarrhea, but constipation is more common ... Treatment: Diet: high fiber diet improves the sympto...   Read full

How can IBS related to SIBO be managed?

.. is to avoid eating foods that cause trouble. Secondly, for SIBO (small intestinal bacterial overgrowth), it is better to use a combination of Tetracyclines plus Metronidazole for two weeks. Effective probiotic will also help. Take the following m...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.